Leader Acetaminophen, 500 mg, Extra Strength, Tablets, 100ea
For adults Pain reliever/fever reducer. Compare to Tylenol Extra Strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Extra Strength). 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com. Questions or comments? Call (800) 231-4670.
Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.
- STRENGTH: 500MG
- SIZE: 100 ea
- FORM: Tablet
- FSA/HSA Eligible: FSA/HSA Eligible
- BRAND: Leader